It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: On Xenadrine for 4 1/2 days..

Re: On Xenadrine for 4 1/2 days..

[ Back to Messages ]

Message

Posted by hanna on November 15, 2000 at 10:49:32:

In Reply to: On Xenadrine for 4 1/2 days.. posted by Lisa on August 05, 2000 at 06:47:27:

: and have lost 9lbs so far. awesome! I've only been taking two capsules per day. One in the morning and one early to mid afternoon. No adverse side effects other than mild sleeplessnss..but was able to fix this by taking my second cap earlier in the day, and dry mouth..thats it..I think I can live with it.

: I only plan on using one bottle, afer that,I'm done.

: Has anyone used this for a month? and what was your weight loss??

: Thank You


I must be doing something wrong or just unlucky.I've been using xenedrine for a week and 2 days and havent lost any weight i dont think (no scale). i started taking one pill twice a day which had no adverse effects but the following week i decided to up the dosage to two pills twice a day. that sent my heart racing so bad i couldnt excercise for fear of a heart attack. im now back to one pill twice a day and i feel ok again. plan on taking this for month to see what happens before i quit. i'm buying a scale today so maybe i did lose alittle weight. i'll let the boards know. good luck




Follow Ups




All times are GMT -7. The time now is 09:05 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!